JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GEOMETRY OF LIGHTLIKE HYPERSURFACES OF AN INDEFINITE COSYMPLECTIC MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GEOMETRY OF LIGHTLIKE HYPERSURFACES OF AN INDEFINITE COSYMPLECTIC MANIFOLD
Jin, Dae-Ho;
  PDF(new window)
 Abstract
We study the geometry of lightlike hypersurfaces M of an inde nite cosymplectic manifold such that either (1) the characterist vector field of belongs to the screen distribution S(TM) of M or (2) belongs to the orthogonal complement of S(TM) in .
 Keywords
totally umbilical;screen conformal;tangential and ascreen light-like hypersurfaces;indefinite cosymplectic manifold;
 Language
English
 Cited by
1.
NON-EXISTENCE OF TOTALLY GEODESIC SCREEN DISTRIBUTIONS ON LIGHTLIKE HYPERSURFACES OF INDEFINITE KENMOTSU MANIFOLDS,;

대한수학회논문집, 2013. vol.28. 2, pp.353-360 crossref(new window)
2.
ASCREEN LIGHTLIKE HYPERSURFACES OF AN INDEFINITE SASAKIAN MANIFOLD,;

한국수학교육학회지시리즈B:순수및응용수학, 2013. vol.20. 1, pp.25-35 crossref(new window)
3.
NON-TANGENTIAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE COSYMPLECTIC MANIFOLD,;

한국수학교육학회지시리즈B:순수및응용수학, 2013. vol.20. 2, pp.89-101 crossref(new window)
4.
INDEFINITE TRANS-SASAKIAN MANIFOLD ADMITTING AN ASCREEN LIGHTLIKE HYPERSURFACE,;

호남수학학술지, 2013. vol.35. 4, pp.657-666 crossref(new window)
5.
INDEFINITE GENERALIZED SASAKIAN SPACE FORM ADMITTING A GENERIC LIGHTLIKE SUBMANIFOLD,;

대한수학회보, 2014. vol.51. 6, pp.1711-1726 crossref(new window)
6.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE TRANS-SASAKIAN MANIFOLDS WITH NON-METRIC 𝜃-CONNECTIONS,;

대한수학회논문집, 2015. vol.30. 1, pp.35-43 crossref(new window)
1.
INDEFINITE GENERALIZED SASAKIAN SPACE FORM ADMITTING A GENERIC LIGHTLIKE SUBMANIFOLD, Bulletin of the Korean Mathematical Society, 2014, 51, 6, 1711  crossref(new windwow)
2.
NON-TANGENTIAL HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE COSYMPLECTIC MANIFOLD, The Pure and Applied Mathematics, 2013, 20, 2, 89  crossref(new windwow)
3.
NON-EXISTENCE OF LIGHTLIKE SUBMANIFOLDS OF INDEFINITE TRANS-SASAKIAN MANIFOLDS WITH NON-METRIC 𝜃-CONNECTIONS, Communications of the Korean Mathematical Society, 2015, 30, 1, 35  crossref(new windwow)
4.
INDEFINITE TRANS-SASAKIAN MANIFOLD ADMITTING AN ASCREEN LIGHTLIKE HYPERSURFACE, Honam Mathematical Journal, 2013, 35, 4, 657  crossref(new windwow)
5.
NON-EXISTENCE OF TOTALLY GEODESIC SCREEN DISTRIBUTIONS ON LIGHTLIKE HYPERSURFACES OF INDEFINITE KENMOTSU MANIFOLDS, Communications of the Korean Mathematical Society, 2013, 28, 2, 353  crossref(new windwow)
6.
Lightlike Hypersurfaces of Indefinite Generalized Sasakian Space Forms, Journal of Applied Mathematics, 2015, 2015, 1  crossref(new windwow)
7.
Special Half Lightlike Submanifolds of an Indefinite Cosymplectic Manifold, Journal of Function Spaces and Applications, 2012, 2012, 1  crossref(new windwow)
8.
Indefinite Generalized Sasakian Space Form Admitting a Lightlike Hypersurface, Kyungpook mathematical journal, 2015, 55, 4, 1097  crossref(new windwow)
9.
ASCREEN LIGHTLIKE HYPERSURFACES OF AN INDEFINITE SASAKIAN MANIFOLD, The Pure and Applied Mathematics, 2013, 20, 1, 25  crossref(new windwow)
 References
1.
D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Birkhauser, 2002.

2.
C. Calin, Contributions to geometry of CR-submanifold, Thesis, University of Iasi, Romania, 1998.

3.
G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comm. Math. Helv. 26 (1952), 328-344. crossref(new window)

4.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.

5.
K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.

6.
K. L. Duggal and D. H. Jin, A classification of Einstein lightlike hypersurfaces of a Lorentzian space form, J. Geom. Phys. 60 (2010), no. 12, 1881-1889. crossref(new window)

7.
D. H. Jin, Screen conformal lightlike real hypersurfaces of an indefinite complex space form, Bull. Korean Math. Soc. 47 (2010), no. 2, 341-353. crossref(new window)

8.
D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold, Indian J. Pure Appl. Math. 41 (2010), no. 4, 569-581. crossref(new window)

9.
D. H. Jin, Special half lightlike submanifolds of an indefinite Sasakian manifold, to appear in Bull. Korean Math. Soc.

10.
S. K. Kim, Lightlike submanifolds of indefinite cosymplectic manifolds, Ph. D. Thesis, Ulsan University, Korea, 2007.

11.
D. N. Kupeli, Singular Semi-Riemannian Geometry, Kluwer Acad. Publishers, Dordrecht, 1996.

12.
G. D. Ludden, Submanifolds of cosymplectic manifolds, J. Differential Geometry 4 (1970), 237-244.